Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 26, 2012, 2:22 PM CST for Bay County, Walton County, Washington County, Florida. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 26, 2012, 2:22 PM CST (20:22 UTC)
- Expired
- Jan 26, 2012, 3:30 PM CST
- In force
- 68 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Bay County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 27 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 26, 9:55 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
007
WUUS52 KTAE 262022
SVRTAE
FLC005-131-133-262130-
/O.NEW.KTAE.SV.W.0011.120126T2022Z-120126T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM CST THU JAN 26 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BAY COUNTY IN THE PANHANDLE OF FLORIDA...
SOUTHEASTERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 330 PM CST
* AT 219 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
17 MILES NORTH OF SANTA ROSA BEACH TO 26 MILES SOUTH OF SANTA ROSA
BEACH...OR ALONG A LINE EXTENDING FROM NEW HOME TO 22 MILES SOUTH
OF SEAGROVE BEACH...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PANAMA CITY BEACH...VERNON...PANAMA CITY...LYNN HAVEN...HILAND
PARK...SPRINGFIELD...CALLAWAY AND TYNDALL AFB
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
&&
LAT...LON 3071 8623 3070 8585 3073 8583 3074 8550
3010 8552 3012 8554 3010 8559 3008 8552
2998 8553 2998 8554 3005 8560 3009 8570
3021 8588 3034 8623 3043 8623 3039 8613
3045 8617 3047 8623
TIME...MOT...LOC 2023Z 270DEG 34KT 3063 8613 3001 8618
$$
42-DVD4 follow-up statements
464
WWUS52 KTAE 262041
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 PM CST THU JAN 26 2012
FLC005-131-133-262130-
/O.CON.KTAE.SV.W.0011.000000T0000Z-120126T2130Z/
BAY FL-WASHINGTON FL-WALTON FL-
241 PM CST THU JAN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR SOUTHEASTERN WALTON...WASHINGTON AND WESTERN BAY COUNTIES...
AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHADY GROVE TO 18 MILES SOUTHWEST OF GULF RESORT
BEACH...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KNOX
HILL...BRUCE...RED BAY...HOLLYWOOD BEACH...LAGUNA BEACH...
SUNNYSIDE...SEMINOLE HILLS...LAIRD...PINE LOG...LIVE OAK...EBRO...
MILLERS FERRY...HINSONS CROSSROADS...WEST BAY...RED HEAD...
BID-A-WEE...PANAMA CITY BEACH...NEW HOPE...BAHAMA BEACH...EDGEWATER
GULF BEACH...WEST PANAMA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3070 8619 3070 8585 3072 8583 3074 8550
3010 8552 3012 8554 3010 8559 3008 8552
2998 8553 2998 8554 3005 8560 3009 8570
3021 8588 3021 8589 3032 8617 3041 8617
3039 8613 3045 8617
TIME...MOT...LOC 2041Z 270DEG 32KT 3063 8597 3001 8603
$$
42-DVD779
WWUS52 KTAE 262052
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM CST THU JAN 26 2012
FLC005-131-133-262130-
/O.CON.KTAE.SV.W.0011.000000T0000Z-120126T2130Z/
BAY FL-WASHINGTON FL-WALTON FL-
252 PM CST THU JAN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR SOUTHEASTERN WALTON...WASHINGTON AND WESTERN BAY COUNTIES...
AT 247 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOUGLASS CROSSROAD TO 16 MILES SOUTHWEST OF GULF
RESORT BEACH...MOVING EAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUNNYSIDE...SEMINOLE HILLS...LAIRD...PINE LOG...LIVE OAK...EBRO...
HINSONS CROSSROADS...MILLERS FERRY...RED HEAD...WEST BAY...NEW
HOPE...BID-A-WEE...PANAMA CITY BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3028 8606 3070 8603 3070 8585 3072 8583
3074 8550 3010 8552 3012 8554 3010 8559
3008 8552 2998 8553 2998 8554 3005 8560
3009 8570 3021 8588 3021 8589
TIME...MOT...LOC 2052Z 270DEG 32KT 3068 8590 3002 8598
$$
42-DVD237
WWUS52 KTAE 262114
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EST THU JAN 26 2012
FLC131-262124-
/O.CAN.KTAE.SV.W.0011.000000T0000Z-120126T2130Z/
WALTON FL-
314 PM CST THU JAN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL WALTON
COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA.
LAT...LON 3022 8591 3072 8582 3074 8550 3010 8552
3012 8554 3010 8559 3008 8552 2998 8553
2998 8554 3005 8560 3009 8570 3021 8588
3021 8589
TIME...MOT...LOC 2114Z 271DEG 28KT 3067 8574 3001 8583
$$
FLC005-133-262130-
/O.CON.KTAE.SV.W.0011.000000T0000Z-120126T2130Z/
BAY FL-WASHINGTON FL-
314 PM CST THU JAN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR CENTRAL WASHINGTON AND CENTRAL BAY COUNTIES...
AT 310 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHITEHEAD CROSSROADS TO 11 MILES SOUTHWEST OF ST
ANDREWS STATE PARK...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GULF
LAGOON BEACH...VERNON...BILTMORE BEACH...SYLVANIA...SMYRNA...JOHNSON
CROSSROAD...CRYSTAL LAKE...MAGNOLIA BEACH...POPLAR HEAD...
RIVERSIDE...GREENHEAD...BROCK CROSSROAD...PFN-BAY COUNTY
AIRPORT...SPRING HOLLOW...VICKSBURG...PANAMA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA.
&&
LAT...LON 3022 8591 3072 8582 3074 8550 3010 8552
3012 8554 3010 8559 3008 8552 2998 8553
2998 8554 3005 8560 3009 8570 3021 8588
3021 8589
TIME...MOT...LOC 2114Z 271DEG 28KT 3067 8574 3001 8583
$$
42-DVD243
WWUS52 KTAE 262129
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM CST THU JAN 26 2012
FLC005-133-262139-
/O.EXP.KTAE.SV.W.0011.000000T0000Z-120126T2130Z/
BAY FL-WASHINGTON FL-
329 PM CST THU JAN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND CENTRAL
BAY COUNTIES WILL EXPIRE AT 330 PM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST THURSDAY AFTERNOON
FOR SOUTHEAST ALABAMA AND PORTIONS OF NORTHWEST FLORIDA. A TORNADO
WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CST THURSDAY EVENING FOR
PORTIONS OF NORTHWEST FLORIDA AND SOUTHWESTERN GEORGIA.
LAT...LON 3022 8591 3072 8582 3074 8550 3010 8552
3012 8554 3010 8559 3008 8552 2998 8553
2998 8554 3005 8560 3009 8570 3021 8588
3021 8589
TIME...MOT...LOC 2129Z 271DEG 28KT 3067 8560 3001 8570
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 26, 1:42 PM CST, 40 minutes earlier.
Area forecast discussion, Jan 26, 1:42 PM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 242 PM EST Thu Jan 26 2012 ...There is a slight risk for severe thunderstorms this afternoon through this evening for much of the forecast area... ...Tornado Watch #18 in Effect Until 5 PM CST... .SYNOPSIS...A potent short wave trough is sweeping eastward across the Lower MS Valley this afternoon. The associated surface low was analyzed just east of the MS River near the MS/TN border around 18Z with a cold front extending southward from it across western MS and eastern LA. A QLCS continues out ahead of the boundary. The most potent part of the squall line is currently out over the Gulf of Mexico south of Destin. There is less organization evident as you move further inland from the coast, particularly north of the FL border. However, we are seeing SBCAPE increasing to around 1000 J/kg over the FL Panhandle. Bulk shear values are up over 50 knots now over our western zones. We therefore expect the line of storms to reverse its recent trend and actually strengthen as it moves east. It is unclear how far north the severe threat will build along the line. && .SHORT TERM (REST OF TODAY THROUGH SATURDAY NIGHT)... The squall line is progressing eastward at a rate very close to the consensus position advertised by the various hi-res models. Our western most zones will get into the heaviest weather by 20Z. The line will then reach the Apalachicola and Chattahoochee Rivers by around 23Z and TLH by 01Z. The line should cross the Suwannee River and exit east of the area by around 04Z. PoPs were adjusted accordingly. The primary threat remains damaging winds and isolated tornadoes. We expect another watch will become necessary further east after 23Z. However, the next watch will likely be more limited in its northward extent. Looking ahead, cooler air will arrive behind the cold front. While the Southeast FL Big Bend will still make it into the lower 70s, areas to the north and west will be held to the 60s for highs. Lows on both Friday and Saturday nights will dip into the mid to upper 30s. In between, highs on Saturday will be above normal, ranging from the mid to upper 60s north to around 70 across the Big Bend. .LONG TERM (SUNDAY THROUGH NEXT THURSDAY)... The large scale longwave pattern commences with ridging over Wrn states, broad trough Ewd to Ern states and a ridge over extreme Wrn Atlc. A shortwave moving into the Ern portion of the trough will push a reinforcing dry front across the local area. In its wake, strong high pressure has sagged Swd and Ewd from Cntrl Conus to dominate NE Gulf. During the rest of the period, trough amplifies and shifts ENE across New England and the Canadian Maritimes on Sunday to off ern seaboard Monday night with more zonal or low amplitude flow evolving across most of Conus. Locally this will provide a cooler and much drier and breezier continental airmass yielding a period of rather dry conditions. A surface ridge is then progged to ridge WWD across NE Gulf and will hinder any moisture return and convective potential. All this will favor local red flag fire wx conditions into mid week. By Monday, this trough is now offshore kicking surface high into Atlc with veering low level winds. Next upstream Srn stream trough/low develop over Srn Plains on Tue and move Ewd with local steering flow becoming SWLY Wed into Thurs. At same time, shortwave will dig SW into upper MS valley moving low towards Nrn Gulf Coast heralding a local warming trend. Pre-frontal showers will begin lifting out of Panhandle then Apalachee Bay waters by early Thurs. With surface high offshore and veering winds, some increase in low level moisture yielding small chance of showers Wed into Thurs but major rain/storms should hold off until Thurs eve ahead of likely squall line. Will go with nil pops except 20% on Wed and Thurs. Min temps commence at or slightly above climo Sat night dropping to near 5 degrees below climo on Sun night then rising to climo Mon night and 5 to 10 degrees above climo Tues and Wed nights. A light freeze is possible early Mon morning as surface high builds in from the Gulf. Max temps commence around climo on Sun and Mon then rising to around 5 degrees above climo Tues thru Thurs. (Avg inland climo is 39/63 degrees). && .MARINE (TONIGHT THROUGH TUESDAY)... Although it looks to be a marginal event, we did go ahead and issue a small craft advisory for all of the marine forecast area. Winds should be up around 20 knots both ahead of and behind the cold front that will sweep east across the waters tonight. Winds and seas will drop below headline criteria by midday Friday as high pressure builds east along the Gulf Coast. Another cold front will cross the waters Saturday night and increase offshore winds. Speeds could reach exercise caution levels from Sunday into Tuesday morning. && .AVIATION (THROUGH 18Z FRIDAY)... A squall line will translate from west to east this afternoon and evening with deteriorating weather conditions accompanying it. Most TAF sites will experience MVFR level CIGS along with brief periods of IFR CIGS/VSBYS possible in the stronger convection. The convection should start at KECP and KDHN between 20z and 21z...ABY and TLH 01Z-02z and VLD 03-04z. Winds outside of convection will be breezy from the south with gusts as high as 25-30 kts. Rain with end with the passage of the cold front later this evening and early Friday morning. Winds will be from the northwest Friday 10 to 15 kts and gusty at times. && .FIRE WEATHER...Drier air will arrive behind the front for Friday afternoon and Saturday. The RH will not be low enough to meet criteria in AL and GA. In FL, ERC values will be too low to allow red flag conditions to be met. && .HYDROLOGY...Rainfall associated with the approaching frontal system (generally 0.5-1.0 inches) is not expected to cause any concerns on area rivers, although Blountstown will get within about 2 FT of flood stage. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 54 69 36 70 39 / 80 10 0 0 0 Panama City 54 66 45 67 45 / 80 10 0 0 0 Dothan 50 65 39 67 37 / 80 10 0 0 0 Albany 54 66 38 67 35 / 80 10 0 0 0 Valdosta 58 69 39 68 38 / 70 20 0 0 0 Cross City 58 72 38 71 40 / 80 30 0 0 0 Apalachicola 57 66 45 66 47 / 90 10 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...High Risk of Rip Currents for coastal Walton until 6 PM CST. GM...Small craft advisory all legs from 00Z-15Z Friday. && Aviation...Barry Long Term...Block Rest of Discussion...Wool
Hazardous weather outlook, Jan 26, 4:30 AM CST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 530 AM EST THU JAN 26 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271030- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 530 AM EST THU JAN 26 2012 /430 AM CST THU JAN 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND THE FLORIDA PANHANDLE AND BIG BEND REGION TODAY. A COLD FRONT WILL BE SWEEPING EAST ALONG THE GULF COAST...AND IT IS LIKELY TO BE ACCOMPANIED BY A LINE OF THUNDERSTORMS. THIS SQUALL LINE WOULD MOVE QUICKLY FROM WEST TO EAST ACROSS THE AREA. ADDITIONALLY...SOME ISOLATED TO SCATTERED THUNDERSTORMS MAY BEGIN TO FORM IN THE INCREASINGLY UNSTABLE AIR MASS OVER THE NORTHEAST GULF OF MEXICO LATE THIS MORNING AND EARLY THIS AFTERNOON. THESE ISOLATED STORMS COULD ALSO AFFECT ADJACENT PORTIONS OF THE FLORIDA PANHANDLE PRIOR TO THE ARRIVAL OF THE COLD FRONT AND MAIN SQUALL LINE. THE MAIN THREATS WITH THUNDERSTORMS THIS AFTERNOON AND TONIGHT WOULD BE DAMAGING WINDS AND TORNADOES. WHILE EVERYONE IN OUR AREA SHOULD BE PREPARED FOR SEVERE WEATHER...IT WILL BE MOST LIKELY FROM SOUTHEAST ALABAMA INTO THE FLORIDA PANHANDLE AREAS WEST OF THE APALACHICOLA RIVER. REGARDING TIMING...SEVERE WEATHER APPEARS MOST LIKELY BETWEEN ABOUT 2 PM EST AND 10 PM EST. MORE DETAILS ON THIS SEVERE WEATHER THREAT CAN BE FOUND ON OUR OFFICE WEB PAGE. ELEVATED WINDS AND SEAS ARE LIKELY OVER THE COASTAL WATERS TODAY. HIGHER GUSTS AND SEAS WILL BE FOUND NEAR THUNDERSTORMS. THERE IS ALSO A HIGH RISK OF RIP CURRENTS ALONG COASTAL WALTON COUNTY TODAY...WITH A MODERATE RISK OF RIP CURRENTS ELSEWHERE AS SURF HEIGHTS BUILD TO 3 TO 5 FEET ALONG THE PANHANDLE BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HIGH PRESSURE WILL SETTLE INTO THE REGION ON FRIDAY AND SATURDAY BEHIND THE DEPARTING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER CONDITIONS CLOSELY TODAY. 08-LAMERS
In the hours before
Special weather statement, Jan 26, 2:06 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
306 PM EST THU JAN 26 2012
ALZ068-FLZ009-262030-
GENEVA AL-HOLMES FL-
206 PM CST THU JAN 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR GENEVA COUNTY
IN SOUTHEAST ALABAMA AND HOLMES COUNTY IN THE PANHANDLE OF
FLORIDA...
* UNTIL 230 PM CST
AT 203 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 9 MILES SOUTHWEST OF GENEVA...MOVING NORTHEAST AT 40
MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3120 8599 3120 8570 3082 8581 3082 8604
3099 8603 3100 8611
TIME...MOT...LOC 2006Z 203DEG 36KT 3098 8598
38-GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:33 AM CST | Rip Current Statement | TAE | Walton | 14 hr |
| Jan 26, 1:11 PM CST | Special Marine Warning | TAE | 109 min | |
| Jan 26, 1:40 PM CST | Severe Thunderstorm Warning | TAE | Walton | 50 min |
| Jan 26, 2:06 PM CST | Special Weather Statement | TAE | Holmes | 24 min |
| Jan 26, 2:32 PM CST | Special Marine Warning | TAE | 118 min | |
| Jan 26, 2:40 PM CST | Small Craft Advisory | TAE | 18 hr | |
| Jan 26, 4:11 PM CST | Severe Thunderstorm Warning | TAE | Franklin, Gulf | 49 min |
| Jan 26, 4:12 PM CST | Special Marine Warning | TAE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.